Journal is indexed in following databases:

2023 Journal Impact Factor - 0.7
2023 CiteScore - 1.4




ISSN 2083-6473
ISSN 2083-6481 (electronic version)




Associate Editor
Prof. Tomasz Neumann

Published by
TransNav, Faculty of Navigation
Gdynia Maritime University
3, John Paul II Avenue
81-345 Gdynia, POLAND
Solutions of Direct Geodetic Problem in Navigational Applications
1 Gdynia Maritime University, Gdynia, Poland
ABSTRACT: Solutions of such navigational problems as positions from ranges, bearings and courses without any simplifications for a plane or a sphere, by an application of solutions of direct geodetic problem are pre-sented. The rigorous, rapid, non-iterative solution of the direct geodetic problem according to Sodano, for any length of geodesics, is attached.
Lenart A.S. 1985. Errors of algorithms for position determina¬tion from hyperbolic navigation systems. Marine Geodesy 9(1): 93-111.
Sodano E.M. 1958. A rigorous non-iterative procedure for ra¬pid inverse solution of very long geodesics. Bulletin Géodésique 47/48: 13-25.
Sodano E.M. 1965. General non-iterative solution of the in¬verse and direct geodetic problems. Bulletin Géodésique 75: 69-89.
Sodano E.M. 1967. Supplement to inverse solution of long geodesics. Bulletin Géodésique 85: 233-236.
Citation note:
Lenart A.S.: Solutions of Direct Geodetic Problem in Navigational Applications. TransNav, the International Journal on Marine Navigation and Safety of Sea Transportation, Vol. 5, No. 4, pp. 527-532, 2011

Other publications of authors:

File downloaded 1829 times

Important: cookie usage
The website uses certain cookies. A cookie is a text-only string of information that the TransNav.EU website transfers to the cookie file of the browser on your computer. Cookies allow the website to perform properly and remember your browsing history. Cookies also help a website to arrange content to match your preferred interests more quickly. Cookies alone cannot be used to identify you.
Akceptuję pliki cookies z tej strony